# SDR CA060825001

- Difficulty date: August 22, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 47,023 hours
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: W44000118
- Condition: Chafed
- Location: Hyd Pump
- Part time: 50,063 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT ELECTRIC HYDRAULIC PUMP PRESSUE SWITCH S27 WIRING FOUND CHAFED 6 INCHES FROM CONNECTOR D56, WIRING TEMPORARILY REPAIRED IAW AMM FAULT WAS INTERMITTENT AND 4 S27 PRESSURE SWITCHS HAD BEEN REPLACED OVER THE LAST FEW MONTHS. (TC NR 20060825001)
